Jump to content

The worst fear yet from the Klonopin


Recommended Posts

Dear BB, Godd morning.. I know the mornings are the worst.  Today it was different.. Please someone get back to me..  The fear from the K this morning was so intense that I had severe chest pain on the left side of my chest... I did almost call 911... My aunt who is here right now for the moment just told me to stop it.. She is leaving soon.. I will be alone with a  sick husband... I also cannot do this alone anymore.. I have you BB I thank you..

 

I need I feel like something else... I do not know what.  I want to leave in with people around me at home at all times.... I am not making this up in my head... The fear is taking over from the K..It is not the fear of w/d or what if this or what if that.. It iw the fear from what the Klonopin does to the brain and the body.. I cannot move as I am writing to you right now.. I am so stiff an shaking everywhrer... I heard from another bb that he is going somewhere.. I also nee to be supervised besides talking with you..This is how bad it is.. Not a therapist.. Somewhere I can go.. I have been to a detox before but maybe there is something out there better than where I have been...

 

Please write me back and tell me what to do... Maybe you know where I can go?  Down to 1mg of Klonopin in a week.. My heart will not stop pounding.. The fear i felt was like something was going to happen and your body telling you, that you have to get out now... I am sorry bb I know you are all suffering but I have to do something I do not know what...Thank yu ,Mishi

 

Link to comment
Share on other sites

You called that right, "the mornings ARE the worst. I woke up today and felt like I had to get out from my own skin but I cant.

  Try and give it a little time, its good that you write to us about this. Try not to think about the fear as much. Remember that we are thinking and praying for you. You are not alone. :smitten:

  Does the chest pain go away after awhile? Are you smoking cigarettes? Have you searched for a counselor (or is that no good for you)?

 

I wont be able to use a computer until tomorrow, I will talk to you then.

Be Strong

Link to comment
Share on other sites

You called that right, "the mornings ARE the worst. I woke up today and felt like I had to get out from my own skin but I cant.

   Try and give it a little time, its good that you write to us about this. Try not to think about the fear as much. Remember that we are thinking and praying for you. You are not alone. :smitten:

   Does the chest pain go away after awhile? Are you smoking cigarettes? Have you searched for a counselor (or is that no good for you)?

 

I wont be able to use a computer until tomorrow, I will talk to you then.

Be Strong

 

Yest what2do.. the mornings but now it is getting worse during the day too..Did you get my number?  After awhile the chest pain goes away but now the breathing is realy bad.. Sorry looking for someone that is on the K for support... Do not smoke no way. Feel better and thank you... so much Mishi

Link to comment
Share on other sites

Dear Mishi, I'm trying to stay out for awhile because I still need to feel a lot better but you are in such anguish I must comply. I'm hoping other BB will see my post here and feel it's written for them as well. There are so many suffering but I'm not ready to give each a separate reply. Here is my story shorten so no one gets bored but is yet to continue. I took benzos for 42 year, starting with Librium and ending with Klonopin 6.5 years ago. I took the initiative to get off, The doctors don't tell you. The therapists are worse, they just give you another pill with a different name. I took 13 months to get off Klonopin, completely dry tapering. Feb. 1st I was at 1/8 of a .5 mg Klonopin. I became worse about half way between then and April 24th, when I had enough and jumped off. After that when I thought I could get no worse, I did. In all honestly had some serious family issues that most likely contributed to added anxiety that I won't go into. I'll never know. My husband supported me then and still does but at times it was very hard for him to be supportive of the way I was behaving. I felt lost and rejected and oh soooo alone. I actually hated myself. I couldn't stop the way I was behaving. It was unbelievable. I basically thought I was loosing it!!! BUT A PART OF ME WANTED TO HANG ON!!!! That's the part all BB  MUST DO FOR THEMSELVES!! I can not emphasized that enough. Whenever you feel you are at the end of your rope and can not go on, JUST TIE A BIG KNOT AND HANG ON! Don't expect the professions to really understand or help. They just go by the books and never having to experience withdrawal, they can not possibly know how.  Most of them will just say you need medication and write a prescription for something else. I was actually given Riseridol to help me sleep when I was only sleeping 1 1/2 to 2 hours a night. I never even considered taking it. Look up the drug, it's scary. I'd lose more sleep taking it. I would rather not sleep. I tried Melatonin. It seemed to help or just maybe..... Sleep returned on it's own.  I now take it intermediately. What I am trying to say it the acute withdrawal stage FOR ME was hell on earth, but I have other issues to deal with. In your case, it might not get that bad but if it does, do your utmost best, hopefully with some support and believe it will get better. I don't believe detox was for me. I am not strong enough for that cruel punishment which I believe is inhuman. AT my age, the physical torment could have killed me. Do I believe I am out of the woods yet? No. I still have anxiety, I still get burning arms, I still get dizzy and feel light headed. I still have muscle tension. I still am agoraphobic. I still sweat profusely at anxious time. I still wake up anxious in the morning but I'm thankful I woke up. These symptoms and a few others I didn't mention are a lot less intense than the acute stage I had been through. I'm two months off off of benzos, I'm two months wiser, I'm two months better and I'm two months closer to becoming the person God wants me to be and Him using me for His glory. I  don't want to let Him or ME down. So whenever I feel at the end of my rope, and from what I read here from all of you, there's going to be those days coming, I'm going to tie the biggest knot I can and hang on very, very tightly. Thank you BB for indirectly helping me as you help others, I am forever grateful. So Mishi and all of you others, hang on tight... There are better days coming.  DON'T ever give up!
Link to comment
Share on other sites

Mishi, are you ok now? a little less scared? I would like to hear from you!  Lucy, very inspiring, love and blessings to you for your healing!  Colleen
Link to comment
Share on other sites

×
×
  • Create New...